# SDR DALA1032376902

- Difficulty date: October 29, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR SUPPORT CHANNEL AT STA 717 LBL 19 WHILE WORKING N/R 182637 FOUND CORROSION AT MATING SURFACE OF HORIZ FLANGE LWR SURFACE EXISTING REPAIR ANGLE ON FLOORBEAM.  REMOVED AND REPLACED REPAIR ANGLES AND FILLER REF SRM 53-00-51 REPAIR 5 PG 201 FIG 201.  (DL75E103154)
